# SDR FDEA202008262030

- Difficulty date: August 26, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44377
- Aircraft time: 12,063 hours, 4,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1411T32319
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FWD LOWER FUSELAGE AT STATION 325, STRINGER 34 LT FOUND WITH   EXISTING BLENDOUT.  FWD LOWER FUSELAGE SKIN AT STATION 325 STRINGER 34 LT EXISTING BLENDOUT EXCEED LIMIT AS PER B767 SRM 53-00-01-1A ALLOWABLE DAMAGE 1 FIGURE 101 DETAIL II.  DAMAGED SKIN AREA CUT-OUT AND REPAIRED PER B767 SRM 53-00-01-2R REPAIR 29 FIGURE 201.  CATEGORY B REPAIR, WHICH REQUIRES SUPPLEMENTAL INSPECTIONS PER TABLE V.  INSPECTION THRESHOLD: 30,000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY, REPEAT INSPECTION: ALTERNATIVE II, METHOD: EXTERNAL-LOW FREQUENCY EDDY CURRENT INSPECTION AND EXTERNAL DETAIL INSPECTION, INTERVAL: 3,000 FLIGHT CYCLES, REFERENCE: NON DESTRUCTIVE TEST PART 6, 53-00-06.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
